# SDR RAIA2009101500010

- Difficulty date: October 5, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 23,196 hours, 22,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 12021788003
- Condition: Corroded
- Location: Pax Door
- Component: Door
- Component part number: 14539899401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEVEL II CORROSION WAS FOUND ON THE MAIN PASSENGER DOOR SUPPORT STRUCTURE.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT IAW SRM PROCEDURES.
